# SDR IPXA09M56576

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A AFTER CLOSING L1 DOOR, SLIDE WILL NOT ARM, THE DOOR WILL NOT OPEN IN ELECTRICAL.  FOUND SLIDE PART DROP AND BLOCK THE DOOR, SECURE AND OPERATION CHECK OK.
